Slight heart/chest ache after taking my inhaler (bronc... - EFA

EFA
1,541 members227 posts

Slight heart/chest ache after taking my inhaler (bronchial asthma)

jimmyx
jimmyx

The first time in my life I've used an inhaler was yesterday, I've had this problem of really bad episodes when I got really bad coughs until yesterday, I had been coughng on top of my lungs for 4 straight days non stop until every cough was accompanied by vomit and extremely tight chest that was when I panicked and got the inhaler and start packing on meds (prescription from doc I went to before, but I didn't use the inhaler in it because at the time I didn't think coughs were that bad, not as bad as yesterday atleast)

So what I am asking is, is it normal to have ache in my chest (heart side) and increased pulse?

23 Replies
oldestnewest

You do not say the diagnosis given to prescribe an inhaler or what inhaler was prescribed. Any chest pain should be investigated asap also any rapid heartbeats or increased pulse rates.

jimmyx
jimmyx
in reply to pretender

Salbutamol written on it. Also I started to notice good results after taking it when it came to extreme coughing.

Any chest pain should be investigated as soon as possible it could be something as simple as you have strained something due to the cough you have heart rate does change due to taking salbutamol you will notice a change in making it easier to breath as it is opening your airways to make it easier but I would still say get checked out by your GP

jimmyx
jimmyx
in reply to Erica74

Thanks for the advice, I'll work on it.

Erica74
Erica74
in reply to jimmyx

I have the same problem terrible cough pains in chest and went to the GP and was told it was due to the straining on my chest when coughing I was given steroids and antibiotics and upped the sprays on inhaler so make a visit to your GP to rule out anything else regarding cheap pain and get extra help for that cough

jimmyx
jimmyx
in reply to Erica74

What happens when I no longer need an inhaler? It's been almost two days and I don't think I need it any longer, I am able to breathe normally and I am not getting fits of heavy coughing that requires me to need it. I don't suffer from this as a permanent thing so is it ok to just continue my syrup medicine until I've fully eliminated the minor phlegm left?

Erica74
Erica74
in reply to jimmyx

I would keep it and put it away somewhere just on case buy it would be find to stop if you feel you don't need it

jimmyx
jimmyx
in reply to Erica74

I am doing exactly that, I keep it in my fridge.

Erica74
Erica74
in reply to jimmyx

No don't put it in the fridge lol just put it in a cupboard or draw

Erica74
Erica74
in reply to jimmyx

IF it gets too cold it can make the inhaler ineffective and also if you find you do need to take it at some point it needs to be at room temprature so just put it in a cupboard or draw with the cap on and it will be fine

jimmyx
jimmyx
in reply to Erica74

got it, thanks for help

Erica74
Erica74
in reply to jimmyx

Your welcome hope you get well soon

jimmyx
jimmyx
in reply to Erica74

Thank you, it started really wild then it calmed :]

Erica74
Erica74
in reply to jimmyx

Yea I think that it's the bug that's going around I have had the same thing but haven't seamed to recovered as quickly and then to top it off I go hives due to the second lot of antibiotics....oh well tomorrow is another day lol

jimmyx
jimmyx
in reply to Erica74

Aww, try to drink hot peppermint stuff, bathing with cold water, for me these are akin to life hacks to work around a stubborn illness.

About the hives, are they the cold type?

Erica74
Erica74
in reply to jimmyx

Don't know it's the first time I have ever had hives all I know is I can't stop bloody scratching I have been taking cetrizine but still itching a bit but I'm not sure if it's a allergic reaction or if it's a side affect to the Co-amoxiclav

jimmyx
jimmyx
in reply to Erica74

Oh I've never experimented with cetrizine before, I got a similar issue though, since I was a kid I had bad scratches that would be affecting all parts of my body simultaneously like a seizure and sometimes I'd lose my breath from how intense it was (at its worst, also rare). I've never used shampoos because of it.

According to this link medicines.org.uk/emc/medici...

Co-amoxiclav causes skin rash, itching as uncommon side effects

Erica74
Erica74
in reply to jimmyx

Have you ever been referred to the hospital for an allergy test? If not I would ask your GP for one...cetrizine is an endless thing in my house as my son has so many allergies and is severely asthmatic too so as soon as I see the hives I just started taking some lol it seams to have settled it but still scratching

jimmyx
jimmyx
in reply to Erica74

I've never officially gotten an allergy test. My remedy was filling the bath tube with the coldest water ever and I'd jump in it, when I shock my body with it, it kinda dissipates on its own. My mom I think brought me to a doc once as a kid but I never followed up on it, I sticked to the remedy since then.

Erica74
Erica74
in reply to jimmyx

If it works for you then why not but I would still look into getting an allergy test done as a lot of allergies affect the breathing so maybe that's why you get out of breath when it happens

jimmyx
jimmyx
in reply to Erica74

Losing my breathing a bit while its itching I think is from how intense it is, it's not asthmatic or has any effects, it's like having a panic attack from something intense and overwhelming. It's been a long time since it has been so if it does, I'll definitely hit my GP up for a full on examination. I surmise it could be a skin type thing.

Erica74
Erica74
in reply to jimmyx

Most probablya skin allergy to certain things that you don't come into contact a lot with as you know what triggers it

jimmyx
jimmyx
in reply to Erica74

It can happen to me at night just before I am about to sleep out of blue. Anti itching creams would help if it wasn't all over my body xD

You may also like...